# SDR ASAA2025102761919

- Difficulty date: October 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 43,029 hours, 13,382 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C #78233008 EMERGENCY LT OPS CK FOUND RT AFT OVERHEAD EXIT SIGN, RT AFT SIDEWING EMER LIGHT INOP. GROUNDED - YES. R & R EXIT SIGN O/W DOOR RT AFT, REF AMM 33-51-01. NO HELP.   R & R RT EMERGENCY POWER SUPPLY & BATTERY REF AMM 33-51-06. NO HELP.   ACCOMPLISHED DC VOLTS CK AT OVRW EXIT SIGN CONNECTORS RESULTS 6.2VDC REF WD 33-51-13-4. TRANSFER RT AFT SIDEWING EMER EXT. LIGHT TO L/P 61182158.  R & R  BATTERY PACK REF M/M 33-51-06. NO HELP.  FOUND GROUND WIRE W4142-0356-16 NOT FULLY SEATED IN GROUND BLOCK GD3996-DC. SECURED GROUND WIRE W4142-0356-16 REF SWPM 20-20-00.  ALL EMER LIGHTS OPS CHKS GOOD IAW AMM 33-51-00-710-801. ALTERNATE DE-ACTIVATION PROCEDURES USED IAW MPM CH5, 5-07-01, TABLE 3.
